| Model Number |
D011 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) emitted audible tones, and recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.Technical services review of device data confirmed the power consumption had been gradually increasing and is higher than expected.As a result, device replacement within 90 days or more frequent monitoring was recommended.This icd remains in-service at this time.No adverse patient effects were reported.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) emitted audible tones, and recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.Technical services review of device data confirmed the power consumption had been gradually increasing and is higher than expected.As a result, device replacement within 90 days or more frequent monitoring was recommended.This icd remains in-service at this time.No adverse patient effects were reported.Additional information was received.This icd was successfully replaced.Subsequently, this patient opted to keep the explanted icd, and therefore the device is not available for return.No additional adverse patient effects were reported.